Follow
Andrew Snowden
Andrew Snowden
Verified email at umich.edu
Title
Cited by
Cited by
Year
Gröbner methods for representations of combinatorial categories
S Sam, A Snowden
Journal of the American Mathematical Society 30 (1), 159-203, 2017
2002017
GL-equivariant modules over polynomial rings in infinitely many variables
S Sam, A Snowden
Transactions of the American Mathematical Society 368 (2), 1097-1158, 2016
1402016
Stability patterns in representation theory
SV Sam, A Snowden
Forum of Mathematics, Sigma 3, e11, 2015
1402015
Syzygies of Segre embeddings and -modules
A Snowden
1112013
Introduction to twisted commutative algebras
SV Sam, A Snowden
arXiv preprint arXiv:1209.5122, 2012
962012
The equations for the moduli space of points on the line
B Howard, J Millson, A Snowden, R Vakil
672009
Big polynomial rings and Stillman’s conjecture
D Erman, SV Sam, A Snowden
Inventiones mathematicae 218 (2), 413-439, 2019
512019
Finiteness of K3 surfaces and the Tate conjecture
M Lieblich, D Maulik, A Snowden
Societe Mathematique de France, 2018
50*2018
Representations of categories of G-maps
SV Sam, A Snowden
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (750 …, 2019
472019
Noetherianity of some degree two twisted commutative algebras
R Nagpal, SV Sam, A Snowden
Selecta Mathematica 22, 913-937, 2016
462016
Proof of Stembridge’s conjecture on stability of Kronecker coefficients
SV Sam, A Snowden
Journal of Algebraic Combinatorics 43 (1), 1-10, 2016
382016
Counting elliptic curves with prescribed torsion
R Harron, A Snowden
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (729 …, 2017
36*2017
A description of the outer automorphism of S_6, and the invariants of six points in projective space
B Howard, J Millson, A Snowden, R Vakil
arXiv preprint arXiv:0710.5916, 2007
342007
Singularities of ordinary deformation rings
A Snowden
Mathematische Zeitschrift 288 (3), 759-781, 2018
33*2018
Topological noetherianity for cubic polynomials
H Derksen, R Eggermont, A Snowden
Algebra & Number Theory 11 (9), 2197-2212, 2017
322017
The geometry of polynomial representations
A Bik, J Draisma, RH Eggermont, A Snowden
International Mathematics Research Notices 2023 (16), 14131-14195, 2023
272023
Regularity of 𝐅𝐈-modules and local cohomology
R Nagpal, S Sam, A Snowden
Proceedings of the American Mathematical Society 146 (10), 4117-4126, 2018
262018
Oligomorphic groups and tensor categories
N Harman, A Snowden
arXiv preprint arXiv:2204.04526, 2022
252022
Hilbert series of symmetric ideals in infinite polynomial rings via formal languages
R Krone, A Leykin, A Snowden
Journal of Algebra 485, 353-362, 2017
242017
Homology of Littlewood complexes
SV Sam, A Snowden, J Weyman
Selecta Mathematica 19 (3), 655-698, 2013
222013
The system can't perform the operation now. Try again later.
Articles 1–20